# SDR SWIA2018092745095

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 29,323 hours, 27,412 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE DURING GO AROUND ON APPROACH, INITIATED AFTER MICROBURSTS ON THE FIELD. GEAR WAS NEVER SELECTED UP AND NOTICED THIS AT 230KTS, AFTER WHICH GEAR HANDLE WAS SELECTED UP, CAUSING THE MESSAGE. GEAR RETRACTED AS AIRPLANE SLOWED THROUGH APPROXIMATELY 220 KTS. (FLT#4705) CLOSED PERFORMED SEVERAL OPS CHECKS OF THE LANDING GEAR EXTENSION AND RETRACTION IAW AMM. COULD NOT DUPLICATE. OPS CHECK GOOD AT THIS TIME.
